# SDR ASAA2015121014194

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,003 hours, 3,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START LT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. PACK/ZONE TEMP CONTROLLER LOGGED THIS PACK TCV. COULD NOT DUPLICATE MALFUNCTION. TCV OPS CK NORMAL SEVERAL TIMES, REF AMM 21-61-00.
